# SDR IPXA2024091841773

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,369 hours, 15,195 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 10,000 EXPERIENCED A VERY LOUD NOISE AND VIBRATION WITH A TEMPORARY BURNING SMELL THAT LASTED APPROX TWO MINUTES. SUSPECT NOSE WHEEL ROTATION. EMERGENCY DECLARED,  PERFORMED GVI OF AIRFRAME, NOSE WHEEL AND WHEEL WELL, FLIGHT BRAKE BAND. TIRE PRESSURES NORMAL. ALSO PERFORMED GVI OF EE BAY. RAN BOTH PACKS NO ABNORMALTIES.GMM 05-00-00, OK FOR SERVICE.
